Discussions that mention norvasc

High & Low Blood Pressure board


Since going on bp meds, I have experienced sleeping disorders, stiffness and arthritis, bone and joint pain, loss of concentration, confusion, and exhaustion to the degree that I couldn't brush my teeth, prepare a meal, etc. much less exercise! Prior to being diagnosed with borderling high blood pressure I was medication free, my cholesterol was a healthy 160, and I weighted 20+ pounds less than I do now (my cholesterol is now 280). I am convinced that the orthopedic and exhaustion side effects made it impossible for me to sleep, eat right, and exercise, thereby dramatically increasing my blood pressure. Without medical advice (I don't recommend this) I took myself off of my bp med only to lose 10 pounds in one week (this was not water weight, i actually began retaining water again) simply because I could move! and because I wanted to do everything i could while i was feeling normal again. Ask your doctor for a prescription to see a dietician and a physical therapist, if possible, to help you with diet and exercise choices. It may be you'll still need medication but it may take awhile before you find one that works. I'm on Norvasc now but am very aware that side effects can kick in at any time. Good luck!